U.S. doctors online nowAsk doctors free
CA
A 25-year-old male asked:

I think someone is mind controlling me so i can't sleep or is this a symptom of med withdrawal like geodon, (ziprasidone) trazodone, ativan. mind control?

2 doctor answers3 doctors weighed in
Dr. Arthur Ciaramicoli
Clinical Psychology 46 years experience
Mind Control: It is possibly a withdrawal symptom but not necessarily. Please contact your prescribing doctor immediately to learn what is causing your thinking to be distorted. I wish you the best.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
First please have a complete physical examination to know if you have an illness. If not, your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help you and recommend supportive services and a sleep study.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 30, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.